default search action
"Minimum Dominating Sets of Intervals on Lines."
Siu-Wing Cheng, Michael Kaminski, Shmuel Zaks (1998)
- Siu-Wing Cheng, Michael Kaminski, Shmuel Zaks:
Minimum Dominating Sets of Intervals on Lines. Algorithmica 20(3): 294-308 (1998)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.